MathSciNet Relay Station
MathSciNet bibliographic data
MR2277750 62H20 (62E10 62H05)
Chaganty, N. Rao; Joe, Harry Range of correlation matrices for dependent Bernoulli random variables. Biometrika 93 (2006), no. 1, 197–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement